# SDR SWAA2013051315951

- Difficulty date: May 2, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 35,288 hours, 23,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN CABIN CORRODED ON CUSP WEB BETWEEN STA 560 TO STA 541.  REMOVED AND REPLACED CUSP WEB IAW SRM.
